The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

· Registered
Joined
·
2,772 Posts
Good Evening,

I had been healthy most of my life even though I was a bbw. Then I began playing roulette with my health for the last 10 years. I stopped all drugs and drinking, even stopped smoking. What I did NOT stop was eating. I had been told that I was type 2 diabetic and given metformin. Two weeks ago the Doctor sat me down and says. Your kidneys are failing and you need insulin. Of course this comes the day after I loose health insurance for 3 months!! Just great. So now I have to work at not doing more damage to my Kidneys and deal with being on Insulin and really pay attention to what is going on with my body. The biggest thing for me is NO pain pills, no aspirin, no advil NOTHING. He says you hurt ? lay down. Wow how am I going that?? I decided to write and begin here with my journey.
That way I have feedback and answers from people who have been there done that.
Hello and welcome to the forum! I know that Tylenol is very mild, but you should be able to take it and perhaps it will just take the edge off of your pain. Tylenol can do liver damage if taken in excessive amounts but I think it should be OK for your kidneys. What type of pain are you experiencing? Needing insulin is not the end of the world. I never imagined that I would need insulin, but once I started taking it, I found it to be very effective and it can really help you get control of your blood glucose. I am happy that you became a member of the forum, you will get lots of support and helpful suggestions. I hope that we can help you through this difficult time. Please visit often and take care and keep us posted on your progress. Also, there are several ways to help you with the cost of insulin if you are without health insurance. Let us know if you need help and we can provide you with links that can help.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top